ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN 印刷: 0040-2508
ISSN オンライン: 1943-6009

巻:
巻 78, 2019 巻 77, 2018 巻 76, 2017 巻 75, 2016 巻 74, 2015 巻 73, 2014 巻 72, 2013 巻 71, 2012 巻 70, 2011 巻 69, 2010 巻 68, 2009 巻 67, 2008 巻 66, 2007 巻 65, 2006 巻 64, 2005 巻 63, 2005 巻 62, 2004 巻 61, 2004 巻 60, 2003 巻 59, 2003 巻 58, 2002 巻 57, 2002 巻 56, 2001 巻 55, 2001 巻 54, 2000 巻 53, 1999 巻 52, 1998 巻 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v53.i1.20
pages 6-12

On a Mathematical Model of Scattering of Scalar Waves by a System of Spherical Screens

V. G. Dudka
A. Usikov Institute of Radio Physics and Electronics, National Academy of Sciences of Ukraine
Yu. V. Svishchov
A. Usikov Institute of Radio Physics and Electronics, National Academy of Sciences of Ukraine
Yu. A. Tuchkin
A. Usikov Institute of Radio Physics and Electronics, National Academy of Sciences of Ukraine. 12, Academician Proskura St., Kharkov 61085, Ukraine

要約

A solution to the problem of the scalar wave diffraction by a system of unclosed spherical screens has obtained. The method of the solution is based on the iterative method of successive reverberations (Schwarzshield's method) combined with the mathematically rigorous approach used in the problem of the scalar wave diffraction by a single screens. Numerical experiments show a high efficiency of the suggested method for analyzing the wave scattering by a system of spherical screens of large wave dimensions.


Articles with similar content:

DIRECTIONAL ANTENNA BASED ON THE VAVILOV-CHERENKOV RADIATION
Telecommunications and Radio Engineering, Vol.75, 2016, issue 12
N. P. Yashina, Alexey A. Vertiy, P. N. Melezhik, M. Ney, S. S. Sautbekov, Yurii Konstantinovich Sirenko
Radiation of a Dipole Antenna on the Surface of a Partially Screened Layered Sphere: Axially Symmetric Case
Telecommunications and Radio Engineering, Vol.55, 2001, issue 4
Alexander I. Nosich, J.-P. Daniel, V.V. Radchenko, S.S. Vinogradov
A REGULARIZATION METHOD IN STUDYING QUASI-TRANSVERSE WAVES IN PRE-FRACTAL MICROSTRIP LINE SYSTEMS
Radio Physics and Radio Astronomy, Vol.1, 2010, issue 4
G. I. Koshovy
Electromagnetic Wave Diffraction by Two-Periodic Grating of Continuous Curvilinear Metal Strips
Telecommunications and Radio Engineering, Vol.61, 2004, issue 2-6
P. L. Mladyonov
A GENERALIZED MODE-MATCHING TECHNIQUE IN THE THEORY OF WAVEGUIDE MODE DIFFRACTION. PART 4: CONVERGENCE RATE OF THE PROJECTION APPROXIMATIONS
Telecommunications and Radio Engineering, Vol.74, 2015, issue 15
I. V. Petrusenko, Yurii Konstantinovich Sirenko